# SDR SWAA2023041117190

- Difficulty date: March 1, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 212HW HAS CRACK ON END. 8-7<[01] PREPARED FOR REPAIR PANEL 21 HW AS PER B 737 AMM 25-00-00-300-802;[02] CORRECTION#1 PREPARED FOR REPAIR PANEL 212HW; AS PER B737 AMM 25-00-00-300-802;[03] VERIFIED STEP 2. OK TO APPLY REPAIR.;[04] REPAIRED PANEL 212 HW; AS PER B737 AMM 25-00-00-300-802 MATERIAL USED PO.1473815 AND PO.2009411;[05] VERIFIED STEP 4. OK TO APPLY TOP COAT.;[06] APPLIED TOPCOAT TO AREA AS PER AMM 25-00-00-370-801.;[07] (FINAL) REPAIRED PANEL 212 HW; AS PER B737 AMM 25-00-00-300-802 MATERIAL USED PO.1473815 AND PO.2009411;[08] VERIFIED STEPS 6 AND 7.
